# SDR A6WA201643454

- Difficulty date: January 10, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 31,099 hours, 30,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN TRACK AT LBL 9, AT FS 621.00 IS CORRODED, REPLACED.
